# SDR AALA201510079001

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 67,740 hours, 23,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 0592
- Condition: Low Pressure
- Location: L2 Door
- Part time: 57,242 hours, 21,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK, L2 DOOR SLIDE PRESS LOW.  REPLACED L2 DOOR SLIDE IAW TASK CARD 19L80025002.
